Description

Children suffering from nausea and vomiting for fast effective temporary relief from fever and pain associated with: •Teething •Headache •Earache •Immunisation •Cold & flu symptoms •Reduces fever

Warnings

Always read the label and follow the directions for use. If symptoms persist, talk to your health professional. Pharmacy medicine. Keep out of reach of children. Incorrect use may be harmful. Do not use: If using other medicines containing paracetamol. For more than 8 hrs at a time, except on medical advice. If any of the seals on this package are broken. If the package use-by date has expired. Check with your doctor before use if your child Has liver or kidney problems. Weighs less than 18kg or more than 41kg Stop use and tell your doctor if your child Has an allergic skin reaction, shortness of breath or wheezing after taking Children' Panadol.

Ingredients

Active ingredient: 250mg Paracetamol per suppository.

Storage

Store below 25°C.

$17.49
Panadol 250mg 10 Suppositories

This is a PHARMACY MEDICINE. A pharmacist may contact you within 48 hours to determine your therapeutic need before your order can be accepted.

Size: 10 Suppositories
Available: 16
Please note this product has a maximum order quantity of 1. Thank you.
Description

Children suffering from nausea and vomiting for fast effective temporary relief from fever and pain associated with: •Teething •Headache •Earache •Immunisation •Cold & flu symptoms •Reduces fever

Warnings

Always read the label and follow the directions for use. If symptoms persist, talk to your health professional. Pharmacy medicine. Keep out of reach of children. Incorrect use may be harmful. Do not use: If using other medicines containing paracetamol. For more than 8 hrs at a time, except on medical advice. If any of the seals on this package are broken. If the package use-by date has expired. Check with your doctor before use if your child Has liver or kidney problems. Weighs less than 18kg or more than 41kg Stop use and tell your doctor if your child Has an allergic skin reaction, shortness of breath or wheezing after taking Children' Panadol.

Ingredients

Active ingredient: 250mg Paracetamol per suppository.

Storage

Store below 25°C.